# SDR FDEA202406010759

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 59,420 hours, 28,146 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Skin
- Part number: 148N371088
- Condition: Delaminated
- Location: Apu Containment
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ACCOMPLISHING DELAMINATION REPAIR ON R/H SIDE APU INSIDE WALL SKIN A NEW AREA   OF DELAMINATION WAS FOUND DURING POST REPAIR TAP TEST ON THE OUTER SKIN ON THE AFT   CORNER. REPAIRED NEW AREA OF DELAMINATION FOUND DURING TAP TEST OF OUTER SKIN IAW B757 SRM   51-70-10-2R & EA # F-5330-T0801330, TITLE: FUSELAGE-PLATES & SKINS-APU COMPARTMENT SKIN,   DISBOND REPAIR. MAJOR REPAIR.
